# SDR UPS09M54800

- Difficulty date: February 16, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: NDA6313
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ F1-04, EXISTING REPAIR AT FWD CARGO DOOR CUTOUT, AFT LWR EDGE IS GOUGED.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 SRM 53-50-00 FIG 17.
